# SDR 2021FA0000376

- Difficulty date: December 11, 2021
- Submitted: December 11, 2021
- Operation: General aviation
- Aircraft: N536QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0079
- Aircraft time: 4,702 hours, 3,070 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip Cap
- Part number: 69321822
- Condition: Eroded
- Location: Zone 300
- Part time: 4,702 hours, 3,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB TIP LEADING-EDGE PAINT IS ERODED. EVALUATE FOR DAMAGE. DAMAGE EVALUATION FOUND COMPOSITE EROSION WHICH WAS DETERMINED TO BE MINOR IN SCOPE. REPAIR ACCOMPLISHED PER TEXTRON AVIATION ENGINEERING MEMO DQ32768M1 DATED DEC 8, 2021.
